C.R. BARD, INC. (BASD) -3006260740 FULL KIT 18G X 10 CM WITH GUARDIVA AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported attempted access of midline power glide pro midline catheter in right upper arm while advancing catheter broke in three pieces, trying to remove device and catheter from right upper arm catheter met resistance with removal and broke off in patient's right upper arm.Approx.3.75cm of catheter unaccounted for.Catheter not visualized via ultrasound machine er team notified.No other information provided.